The next question comes from Holly and she said, "Should I give my little one Acetaminophen after their shots?"
Dr. Sue writes:
That's a great question. If your baby is acting absolutely fine, which is a case for most children after immunizations, then don't give them anything. If they seem to be more irritable, because we did give them a few shots in their legs or if they run a fever over 100.4, use your dosing chart and give your child the appropriate dose for their weight. You can use that every four to six hours. Pediatricians really want to see a baby that is under eight weeks of age and has a temperature of 100.4 or higher. If your baby is less than 8 weeks old and has a fever, call your pediatrician before giving them acetaminophen. If your child is going to have a fever or be irritable, it is going to be in the first 24 to 36 hours post vaccinations. Don't think that something that happened a week later is related to those vaccines.